# SDR LR7A2020061632261

- Difficulty date: June 13, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: P4LAC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 53,347 hours, 32,492 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Structure
- Part number: 339118
- Condition: Cracked
- Location: Ramp Actuator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK,  WHILE PERFORMING OTHER MAINTENANCE, FOUND THE CARGO RAMP LOCK ACTUATOR BOX STRUCTURE CRACKED AT THE RS 6 BULKHEAD.   REPAIR BY REPLACEMENT ACCOMPLISHED IAW  SRM 51-60, AND 51-70.
